On bounds for bulk arrival queues

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

9 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)237-243
Journal / PublicationEuropean Journal of Operational Research
Volume15
Issue number2
Publication statusPublished - Feb 1984
Externally publishedYes

Abstract

This paper gives a simple and effective approach pf deriving bounds for bulk arrival queues by making use of the bounds for single arrival queues. With this approach, upper bounds of mean actual/virtual waiting times and mean queue length at random epochs can be derived for the bulk arrival queues GIX/G/1 and GIX/G/c (lower bounds can be derived in a similar way). The merit of this approach is shown by comparing the bounds obtained with some existing results in the literature. © 1984.

Citation Format(s)

On bounds for bulk arrival queues. / Yao, David D.W.; Chaudhry, M. L.; Templeton, J. G C.

In: European Journal of Operational Research, Vol. 15, No. 2, 02.1984, p. 237-243.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal